# SDR 29GA2017122200001

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 36,670 hours, 40,327 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE83011E
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOST HYDRAULICS DURING TAXI, WENT TO ZERO, MAIN WENT TO ZERO, OTBD WENT TO ZERO. POST WALK AROUND NOTICED RIGHT MAIN HYDRAULIC LINE DISCONNECTED.  REPLACED HYDRAULIC PUMP AND RIGHT MAIN GEAR ACTUATOR HOSE AND RIGHT BRAKE ELBOW SWIVEL OPERATIONAL CHECK LEAK TEST GOOD.
